apl. Prof. Dr. Martin Gugat



Organisation


Lehrstuhl für Angewandte Mathematik
Naturwissenschaftliche Fakultät



Project lead


(TRR 154: Mathematical Modelling, Simulation and Optimisation Using the Example of Gas Networks):
TRR 154: Admissible Robust nodal control (C03)
apl. Prof. Dr. Martin Gugat
(01/07/2014)

(SPP 1253: Optimierung mit partiellen Differentialgleichungen):
Control of System Dynamics in Gas and Water Networks
apl. Prof. Dr. Martin Gugat
(01/07/2009 - 30/07/2012)


Publications (Download BibTeX)

Go to first page Go to previous page 9 of 9 Go to next page Go to last page

Gugat, M. (1998). Parametric Convex Optimization: One-Sided Derivatives of the Value Function in Singular Parameters. In Karl der Große und sein Nachwirken: 1200 Jahre Kultur und Wissenschaft in Europa. Band 2: Mathematisches Wissen (pp. 471-483). Aachen, DE: Turnhout: Brepols.
Gugat, M. (1998). Prox-Regularization Methods for Generalized Fractional Programming. Journal of Optimization Theory and Applications, 99(3), 691-722. https://dx.doi.org/10.1023/A:1021759318653
Gugat, M. (1997). Parametric Disjunctive Programming: One-Sided Differentiability of the Value Function. Journal of Optimization Theory and Applications, 92(2), 285-310.
Gugat, M. (1996). A Fast Algorithm for a Class of Generalized Fractional Programs. Management Science, 42(10), 1493-1499. https://dx.doi.org/10.1287/mnsc.42.10.1493
Gugat, M. (1996). An Algorithm for Chebyshev Approximation by Rationals with Constrained Denominators. Constructive Approximation, 12(2), 197-221. https://dx.doi.org/10.1007/s003659900010
Gugat, M. (1996). The Newton differential correction algorithm for rational Chebyshev approximation with constrained denominators. Numerical Algorithms, 13(1), 107-122. https://dx.doi.org/10.1007/BF02143129

Last updated on 2017-31-05 at 16:55